Texas, 2012

Flash Flood and Damaging Winds in Texas, September 26, 2012

September 26, 2012 · NWS LUB · 11 events in 7 counties and zones

Moist southerly surface winds this afternoon combined with an extension of upper level moisture originating from Tropical Depression Miriam in the Eastern Pacific. A surface trough along the Texas-New Mexico border and a jet streak aloft provided the lift necessary for scattered thunderstorm development by 1400 CST.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$52,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

Moist southerly surface winds this afternoon combined with an extension of upper level moisture originating from Tropical Depression Miriam in the Eastern Pacific. A surface trough along the Texas-New Mexico border and a jet streak aloft provided the lift necessary for scattered thunderstorm development by 1400 CST. As these storms moved east across the South Plains through the late afternoon and evening, they coalesced into a squall line that developed occasional bowing structures. One of these bows struck western and northern portions of the city of Lubbock toppling a brick wall at the Lubbock Christian University's baseball field. These winds also lofted small gravel and stones that shattered the windows of approximately 20 cars at Texas Tech University and also broke the windows of a nearby bus stop booth. As these storms swept off the Caprock, their overall intensity diminished. An exception to this occurred in southwest Cottle County where a narrow corridor of fierce winds developed just south of a decaying mesoscale convective vortex. Winds at a Texas Tech University West Texas mesonet station located ten miles west-southwest of Paducah were clocked as high as 96 mph within this downburst. Farther north, a slow-moving supercell developed in western Briscoe County and drifted southeast directly over Caprock Canyons State Park accompanied by torrential rain rates of three inches per hour. These rains deluged the park and produced flash flooding along a normally dry creek that drains into Lake Theo. The creek became swollen with several feet of water and proceeded to inundate a bridge causing damage to the asphalt road. Frequent lightning from this day's storms also caused several small grassfires throughout the region, but none of these resulted in any known damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at Sep 26, 3:03 PM CST, 40 minutes earlier.

Area forecast discussion, Sep 26, 3:03 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CDT WED SEP 26 2012

.UPDATE...
ADDED A SEVERE MENTION TO ALL BUT THE FAR WESTERN SOUTH PLAINS
VALID THROUGH 11 PM WHICH COINCIDES WITH THE SEVERE THUNDERSTORM WATCH
THAT IS CURRENTLY IN EFFECT UNTIL 11 PM. ADDITIONALLY...LATEST
RADAR TRENDS DISPLAYED A STRENGTHENING STORM ACROSS HOCKLEY
COUNTY. ADDITIONAL DEVELOPMENT FARTHER EAST IS EXPECTED.

&&

.SHORT TERM...
THINGS LOOK TO GET FAIRLY ACTIVE THIS PM. WV IMAGERY SHOWS MID-LEVEL
MOISTURE FROM TC MIRIAM IN THE EPAC MIGRATING EASTWARD AND BEGINNING
TO ENTER THE FA. IN RESPONSE TO THIS AND A SURFACE TROF EXTENDING
FROM THE SOUTH CENTRAL TX PANHANDLE TO THE EXTREME SOUTHWESTERN
SOUTHERN PLAINS...SHOWERS HAVE FORMED ALONG THE TX/NM BORDER. BACKED
SURFACE WINDS IN THE SOUTHERN PLAINS AND OFF THE CAP ROCK ARE
BRINGING IN LL MOISTURE...WITH DP IN THE LOW TO MID 60S OFF THE
CAPROCK. 12Z FORECAST SOUNDINGS SHOW INCREASING MLCAPE THROUGH THE
AFTERNOON AS CLEAR SKIES HELP WARM SURFACE TEMPS AND WITH INCREASING
ML LAPSE RATES. CAPE VALUES WILL RANGE FROM JUST OVER 500 J/KG IN
THE WESTERN ZONES TO OVER 2000 J/KG IN THE ROLLING PLAINS. THE 12Z
RUNS APPEAR TO SHOW A MORE MOIST SOUNDING THAN THE 06Z RUN...WHICH
LOOKS TO BE A PARTIAL RESPONSE TO THE INCOMING MOISTURE FROM MIRIAM.
CURRENT THINKING IS THAT STORMS SHOULD INTENSIFY AS THEY MOVE
EASTWARD...WITH THE BEST CHANCE OF SVR STORMS BEING ALONG AND EAST
OF THE I27/US87 CORRIDOR AS WIND SHEAR...80-90 KT ULJ...AND LL
MOISTURE APPEAR TO BE FAVORABLE FOR SUPPORTING STRONG CONVECTION.
CONVECTIVE INITIALIZATION FOR THESE STORMS IS EXPECTED AROUND
21/22Z. MAIN THREAT FROM THESE STORMS WILL BE UP TO ONE INCH HAIL
AND GUSTY WINDS OVER 60 MPH.

FOR TONIGHT...STORMS ARE EXPECTED TO MERGE AND FROM AN MCS OVERNIGHT
BEFORE EXITING TO THE NORTH AND EAST OF THE FA. MORE PRECIP IS
EXPECTED TO THE WEST AS MORE MOISTURE IS FUNNELED IN FROM MIRIAM AND
AS A SHORTWAVE MIGRATES EASTWARD AROUND THE UL LOW OVER CO. PRECIP
CHANCES WILL RISE THROUGH THE DAY BEGINNING IN THE WESTERN ZONES AND
RISE EASTWARD THROUGH TOMORROW EVENING. ALDRICH

&&

.LONG TERM...
THE CLOSED UA LOW ACROSS WESTERN COLORADO LATE THIS AFTERNOON IS
PROGGED TO OPEN UP TOMORROW NIGHT...AS IT PROGRESSES ACROSS THE
EASTERN PART OF THE SAID STATE. MODEL SOLUTIONS HINT AT SFC WINDS
BACKING TO A MORE SERLY UPSLOPE COMPONENT FRIDAY...IN ADDITION TO
REMNANTS OF TROPICAL STORM MIRIAM /WHICH WILL BE LOCATED NEAR THE
BAJA OF CALIFORNIA/ EJECTING NE ACROSS THE SOUTHERN PLAINS THANKS TO
SWRLY FLOW ALOFT. AS SUCH...AN INCREASE IN MOISTURE WILL BE EVIDENT
AS DEWPOINTS IN THE 50S-60S AND THUS PWATS INCREASING TO AOA 1.50
INCHES ARE ANTICIPATED. THE AFOREMENTIONED SYNOPTIC AND MESOSCALE
FEATURES COMBINED WITH AN INCREASE IN LARGE-SCALE ASCENT COURTESY OF
THE UA DISTURBANCE...AND A BACKDOOR COLD FRONTAL BOUNDARY MOVING
ACROSS THE CWA ON FRIDAY WILL RESULT IN SCATTERED TO WIDESPREAD
SHOWERS WITH A FEW THUNDERSTORMS. THERE WILL BE THE POTENTIAL FOR
PERIODS OF MODERATE RAINFALL GIVEN THE RATHER MOIST
ENVIRONMENT...AND WILL THEREFORE NEED TO LOOK OUT FOR LOCALIZED
FLOODING ESPECIALLY ALONG LOW-LYING OR POOR DRAINAGE AREAS.
SATURDAY...THE TROPICAL MOISTURE FROM MIRIAM WILL COMMENCE TO SHIFT
EAST OF THE CWA AS DRIER AIR ALOFT FILTERS IN. HENCE...BEST CHANCE
POPS WILL SHIFT FROM WEST TO EAST.

FLOW ALOFT WILL SHIFT TO THE NW ON SUNDAY...AS LONG TERM SOLUTIONS
CONTINUED TO SHOW UA RIDGING ACROSS THE WESTERN CONUS AND A
SHORTWAVE TROUGH TRANSLATING SSE ACROSS THE NORTHERN ROCKIES TO
ACROSS THE FA SUNDAY/MONDAY. THE DISTURBANCE/S ASSOCIATED FROPA WILL
SHIFT WINDS TO THE NORTH SUNDAY-MONDAY. ADDITIONALLY...LIGHT QPF
SIGNALS /PWATS AOA 1.00 INCH/ AND SOME MID-LEVEL INSTABILITY IS
ASSOCIATED WITH THE SHORTWAVE. WILL THEREFORE MAINTAIN A MENTION OF
SLIGHT CHANCE POPS SUNDAY-THROUGH EARLY MONDAY MORNING WHERE
THEREAFTER...A NOTABLE DRYING IS EXHIBITED DUE TO THE UA RIDGE
MOVING ACROSS THE SOUTHERN PLAINS.

INCREASED CLOUDINESS AND MOISTURE WILL KEEP TEMPS BELOW NORM THROUGH
MOST OF THE EXTENDED FORECAST /70S/. CLEARING SKIES AND THE
INFLUENCE OF THE UA RIDGE NEXT WEEK WILL GIVE WAY TO DRIER
CONDITIONS AND TEMPS IN THE LOWER TO MID 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  77  57  70  54 /  30  40  50  40  20
TULIA         59  79  59  71  55 /  50  40  50  50  30
PLAINVIEW     61  80  60  71  55 /  40  40  50  50  30
LEVELLAND     61  79  60  73  56 /  40  30  50  50  30
LUBBOCK       64  80  63  73  57 /  40  30  50  50  30
DENVER CITY   63  80  61  74  57 /  30  30  50  50  30
BROWNFIELD    64  80  62  72  57 /  40  30  50  50  30
CHILDRESS     65  85  63  78  60 /  50  30  40  60  30
SPUR          66  84  64  74  58 /  40  30  40  60  30
ASPERMONT     68  87  65  77  61 /  30  20  40  60  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

51/29
Hazardous weather outlook, Sep 26, 10:32 AM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1132 AM CDT WED SEP 26 2012

TXZ021>044-271645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1132 AM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL UP TO
ONE INCH AND WIND GUSTS TO 65 MPH. THE SEVERE THREAT AREA WILL BE
MAINLY ALONG AND EAST OF INTERSTATE 27/HIGHWAY 87. ACROSS THE
REMAINDER OF THE AREA...THE SEVERE THREAT WILL BE MORE
ISOLATED...WITH STRONG WIND GUSTS THE MAIN THREAT WEST OF
INTERSTATE 27/HIGHWAY 87.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROM THURSDAY THROUGH SATURDAY...CHANCES OF RAIN WILL INCREASE
OVER THE ENTIRE REGION AS TROPICAL MOISTURE INCREASES FROM THE
PACIFIC. AS A RESULT...HEAVY RAINFALL AND LOCALIZED FLOODING CAN
BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Sep 26, 2:39 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
339 PM CDT WED SEP 26 2012

TXZ034-262115-
HOCKLEY-
339 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY COUNTY...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 11 MILES WEST OF LEVELLAND...MOVING
EAST AT 5 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 2 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

LAT...LON 3382 10217 3341 10212 3341 10257 3381 10260
TIME...MOT...LOC 2038Z 248DEG 6KT 3356 10255

JORDAN
Special weather statement, Sep 26, 3:14 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
414 PM CDT WED SEP 26 2012

TXZ028-034-262145-
HOCKLEY-LAMB-
414 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY AND LAMB COUNTIES...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF LITTLEFIELD...MOVING NORTHEAST
AT 10 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
AREAS OF BLOWING DUST COULD ALSO DEVELOP ALONG THE STRONG OUTFLOW OF
WINDS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3405 10210 3340 10208 3341 10257 3392 10261
TIME...MOT...LOC 2114Z 232DEG 10KT 3380 10237

24
Special weather statement, Sep 26, 3:16 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
416 PM CDT WED SEP 26 2012

TXZ040-262200-
TERRY-
416 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR TERRY COUNTY...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF BROWNFIELD...MOVING NORTHEAST AT
15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3323 10259 3337 10253 3317 10220 3312 10230
      3303 10257
TIME...MOT...LOC 2116Z 237DEG 11KT 3313 10253
Special weather statement, Sep 26, 3:20 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
420 PM CDT WED SEP 26 2012

TXZ024-262145-
BRISCOE-
420 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE  COUNTY...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF SILVERTON...MOVING NORTHEAST AT
15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3474 10097 3444 10095 3445 10147 3473 10147
TIME...MOT...LOC 2120Z 237DEG 11KT 3457 10131

24

The radar

The Lubbock radar (KLBB), 37 km away, was scanning. The volume nearest the first event began at 21:45 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Hockley

When
September 26, 3:43 PM CST
Where
Hockley County, 6.38 mi WSW of Roundup
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
33.730, -102.200

A 66 mph wind gust was measured by a Texas Tech University West Texas mesonet station near Anton.

Thunderstorm Wind, Lubbock

When
September 26, 4:00 PM CST
Where
Lubbock County, 0.9 mi SW of Reese Vlg
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
33.590, -102.030

A 58 mph wind gust was measured by a Texas Tech University West Texas mesonet station at Reese Center.

Thunderstorm Wind, Briscoe

When
September 26, 4:10 PM CST
Where
Briscoe County, 6.85 mi ESE of Silverton
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.430, -101.190

A 59 mph wind gust was measured by a Texas Tech University West Texas mesonet station near Silverton.

Thunderstorm Wind, Hale

When
September 26, 4:30 PM CST to 4:35 PM CST
Where
Hale County, 0.9 mi NE of Abernathy Muni Arpt
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
33.860, -101.760

A 68 mph wind gust was measured by a Texas Tech University West Texas mesonet station near Abernathy at 1630 CST followed by a 67 mph gust at 1635 CST.

Thunderstorm Wind, Lubbock

When
September 26, 4:50 PM CST to 5:40 PM CST
Where
Lubbock County, 0.23 mi WNW of Doud to 1.04 mi ENE of Idalou
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
33.571, -101.934

A small bow echo with winds determined to be as high as 75 mph at times caused scattered damage from the western portions of Lubbock northeast to just north of Idalou. At Hays Field (located at Lubbock Christian University), the strongest winds toppled portions of a 15-foot tall center field brick wall. A short while later, approximately 20 vehicles at Texas Tech University lost their side windows from wind-blown gravel and small debris. Also, a nearby bus stop booth had five windows shattered from lofted debris. These winds also downed a light pole on Texas Tech's campus. As this storm continued moving east-northeast, high winds toppled a few vendor tents at the South Plains Fair. Fortunately, prompt warnings allowed attendees to seek appropriate shelter. Several instances of downed trees and power lines also accompanied this storm from the western sections of Lubbock to just north of Idalou where the storm decayed. Additionally, a house located southeast of Lubbock International Airport was struck by lightning; however, the extent of damage, if any, was not reported.

Thunderstorm Wind, Garza

When
September 26, 5:02 PM CST
Where
Garza County, 0.69 mi N of Southland
Measured
56 kt (64 mph) estimated gust
Reported by
COOP Observer
Coordinates
33.360, -101.550

A NWS COOP observer estimated 65 mph winds associated with a nearly stationary rotating thunderstorm ahead of a squall line. As the squall line's outflow interacted with the rotating updraft, tight low-level rotation ensued for a short period of time before the outflow undercut the storm.

Thunderstorm Wind, Lubbock

When
September 26, 5:12 PM CST
Where
Lubbock County, 2.15 mi SSW of Heckville
Measured
63 kt (72 mph) measured gust
Reported by
Broadcast Media
Coordinates
33.720, -101.680

A KAMC weather station near Idalou measured a 73 mph wind gust.

Flash Flood, Briscoe

When
September 26, 5:19 PM CST to 7:00 PM CST
Where
Briscoe County, 5.06 mi N of Quitaque to 5.03 mi N of Quitaque
Cause
Heavy Rain
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
34.443, -101.060

A NWS storm survey confirmed road damage from flash flooding along a bridge in Caprock Canyons State Park. The damage occurred about 2.5 miles north of the park's main entrance where a normally dry creek bed to Lake Theo swelled with several feet of water and inundated a bridge. Although small portions of the asphalt road along the bridge were washed out, the integrity of the bridge was not compromised. A substantial amount of debris (including large tree limbs and branches) accompanied the fast-moving floodwaters after nearly 1.5 inches of rain fell in 30 minutes.

Thunderstorm Wind, Lubbock

When
September 26, 5:35 PM CST
Where
Lubbock County, 0.9 mi NE of Slaton
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
Department of Highways
Coordinates
33.440, -101.640

Downburst winds estimated around 70 mph overturned a tractor trailer and injured its driver while traveling southeast on U.S. Highway 84.

Thunderstorm Wind, Cottle

When
September 26, 6:30 PM CST to 6:35 PM CST
Where
Cottle County, 6.63 mi SSE of Narcisso to 8.6 mi W of Chalk
Measured
83 kt (96 mph) measured gust
Property damage
$200
Reported by
Mesonet
Coordinates
33.910, -100.430

Decaying thunderstorms located just south of a mesoscale convective vortex produced an intense downburst in extreme southwest Cottle County. A Texas Tech University West Texas Mesonet site located ten miles west-southwest of Paducah measured severe winds from 1725 CST to 1735 CST with a peak gust of 96 mph recorded at 1730 CST. Despite the ferocious winds, only one power pole was downed in the area. Although NWS Lubbock radar indicated only marginal storm intensities during this time, the high winds were deemed legitimate based on the fact that cable ties to the mesonet tower were snapped. Farther southeast, a NWS COOP observer about ten miles south of Paducah reported a couple large tree limbs had snapped and damaged a fence.

Thunderstorm Wind, King

When
September 26, 6:45 PM CST
Where
King County, 8.55 mi WSW of Guthrie 6666 Arpt
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
33.570, -100.480

A 61 mph wind gust was measured by a Texas Tech University West Texas mesonet station near Guthrie.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2012Every state in 2012This day in weather historyWarnings in Texas, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 408313, 408298, 408314, 408315, 408305, 408316, 408300, 407405, 408312, 408320, 408317.